Translator Disclaimer
1 February 2015 Detecting squarefree numbers
Andrew R. Booker, Ghaith A. Hiary, Jon P. Keating
Duke Math. J. 164(2): 235-275 (1 February 2015). DOI: 10.1215/00127094-2856619

Abstract

We present an algorithm, based on the explicit formula for L-functions and conditional on the generalized Riemann hypothesis, for proving that a given integer is squarefree with little or no knowledge of its factorization. We analyze the algorithm both theoretically and practically and use it to prove that several RSA challenge numbers are not squarefull.

Citation

Download Citation

Andrew R. Booker. Ghaith A. Hiary. Jon P. Keating. "Detecting squarefree numbers." Duke Math. J. 164 (2) 235 - 275, 1 February 2015. https://doi.org/10.1215/00127094-2856619

Information

Published: 1 February 2015
First available in Project Euclid: 30 January 2015

zbMATH: 06416948
MathSciNet: MR3306555
Digital Object Identifier: 10.1215/00127094-2856619

Subjects:
Primary: 11M06, 11Y16
Secondary: 11M50, 11Y35

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 2 • 1 February 2015
Back to Top